MathSciNet Relay Station
MathSciNet bibliographic data
MR726854 (85c:11051) 11G18 (14K15 14K22)
Zink, Thomas Isogenieklassen von Punkten von Shimuramannigfaltigkeiten mit Werten in einem endlichen Körper. (German) [Isogeny classes of points of Shimura varieties with values in a finite field] Math. Nachr. 112 (1983), 103–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement